# SDR FDEA200911204096

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831335
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD FRAME, LWR, BS 690 INBD SIDE, HAS AN APPROX 4 INCH SECTION OF CORROSION, DIRECTLY ABOVE FLOOR LEVEL. ACCOMPLISHED L2 DOOR SURROUND WEB CORROSION REPAIR IAW EA F-5310-131540, DATED 10/07/09, REV-. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
